# SDR HNAA2016050600132

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 57,503 hours, 64,366 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Condition: Damaged
- Location: De Ice Boot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR1 PROP, A PHASE INOPERATIVE. VERY SMALL LOAD INCREASE BUT WITH NO LIGHT INDICATION.  ACFT ALSO ISSUES WITH DEICE BOOTS WERE  INTERMITTENT.  R & R LEAD FOR NR 3 PROP BLADE. GROUND RAN.  ACFT OPS CHECK GOOD.
